advertisement
Question
Posted by: Love | 2003/12/09

Please assist - Using Microval while breastfeeding

Goodday Doc

I am a mother of a 9month old baby and still breastfeeding. I am on Microval and do not have have any side-effects, just that I am getting my period 2-3 times a month. My period only returned 7 months after I gave birth. It is very frustrating because when I think my period is finished, it starts again after a day or two after it stopped.

I know some people who are using the injection bleeds for quite some time, but not people using the pill.

Is this normal?

Please assist...Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Microval is a progesterone only pill, so could cause irregular bleeding. This may well settle with time. If you are not planning to breatfeed for much longer, it would be better to use the combined pill when you have finished breastfeeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement